# SDR MASA2019081111998

- Difficulty date: August 11, 2019
- Submitted: August 11, 2019
- Operation: Air carrier
- Aircraft: N923FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15023
- Aircraft time: 36,737 hours, 30,030 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PAX DR FLOOR LEVEL EM LT 1 BULB OUT / PLACED ON MEL
